# SDR 08FDEA00606

- Difficulty date: February 26, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340096
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHAFING MARKS FOUND ON LT OUTER WING BOTTOM SKIN REINFORCING PLATE AT RIB 7.  REPAIR PERFORMED BY BLEND OUT THE CHAFING MARKS AND NDT FOR CRACK FREE IAW RAS/BAE/1006409/2008 ISS A, APPROVED BY EA 6-5720-114930.
